# SDR UALA2013070804738

- Difficulty date: July 6, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 85,970 hours, 13,766 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DRIPPING FROM RT WING INBD OF RT ENGINE PYLON.  REMOVED UNDER WING PANELS ON RT SIDE NEAR INBD CANOE.  ACCOMPLISHED CHECK IAW MM 29-11-00.  OPERATED ALL CONTROLS SPOILERS AND FLAPS NO LEAKS FOUND, QTY 0.95 & STEADY.  ACCOMPLISHED  STATIC LEAK CHECK, NO LEAK FOUND. FOUND FLUID COMING FROM #8 SPOILER PRESSURE LINE. REPLACED ORING UNDER UNION. LEAK CHECK GOOD. CLEANED AREA. OK TO CONTINUE.
